# SDR UALA2013021100825

- Difficulty date: February 9, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 39,435 hours, 15,964 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SEAL HANGING FROM NR 2 ENGINE THRUST REVERSER.  ABLE TO EXTEND THE THRUST REVERSER SLEEVE MANUALLY AND RESEAT THE BULB SEAL.  THRUST REVERSER RETURNED TO NORMAL FORWARD THRUST POSITION.  HCU IS IN NORMAL OPS POSITION.  FAN COWL IS CLOSED AND PROPERLY SECURED.
